# SDR SWAA2021021541030

- Difficulty date: January 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR WEB DAMAGE AT BS 260 / ACCOMPLISHED PERMAMENT FLIGHT DECK FLOOR WEB REPAIR REF EA 1-A53-33179 REV 1 BETWEEN STA 254 AND STA 270 LBL 20 AND RBL5.
